# SDR 2001UALA01854

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 12,448 hours, 4,072 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Vibration
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD BUZZING NOISE AND VIBRATION COMING FROM DOOR 1 LEFT.
